# SDR SWAA2015100144433

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 57,808 hours, 33,872 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 101733
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF BURNING RUBBER SMELL IN AFT CABIN & COCKPIT.  R & R LIGHT ASSEMBLY IAW AMM.
